Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An infinite family of skew Hadamard matrices

Albert Leon Whiteman

Vol. 38 (1971), No. 3, 817–822
Abstract

It is proved in this paper that a skew Hadamard matrix of order 2(q + 1) exists if q = pt is a prime power such that p 5( mod 8) and t 2( mod 4).

Mathematical Subject Classification 2000
Primary: 05B20
Milestones
Received: 12 October 1970
Published: 1 September 1971
Authors
Albert Leon Whiteman